# SDR SWAA012145

- Difficulty date: July 29, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 47,971 hours, 35,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 100885
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EXIT LIGHT BATTERY HOUSING FUSE BROKEN.  REMOVED AND REPLACED BATTERY HOUSING PER MM.
